• Hello, I mistakenly gave my 5 month puppy her flea/tick medication (pill) a day earlier than scheduled. I got my days mixed up. Will this effect her flea/tick treatment? Thank you.

    Hi Lashann,
    If this was only one day early, then it is not anything to be concerned about. If it was more than one day, I recommend that you call and talk to your vet about this. The potential toxicity of this will depend on the exact medication being used, your pet’s weight, and medical history. Your vet knows your pet and they can give you the best advice on this.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.